Characterizations of certain singularities of a branched covering
Compositio Mathematica, Volume 42 (1980) no. 3, pp. 361-373.
@article{CM_1980__42_3_361_0,
     author = {Chiarli, Nadia},
     title = {Characterizations of certain singularities of a branched covering},
     journal = {Compositio Mathematica},
     pages = {361--373},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     mrnumber = {607376},
     zbl = {0431.14002},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_361_0/}
}
TY  - JOUR
AU  - Chiarli, Nadia
TI  - Characterizations of certain singularities of a branched covering
JO  - Compositio Mathematica
PY  - 1980
SP  - 361
EP  - 373
VL  - 42
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__42_3_361_0/
LA  - en
ID  - CM_1980__42_3_361_0
ER  - 
%0 Journal Article
%A Chiarli, Nadia
%T Characterizations of certain singularities of a branched covering
%J Compositio Mathematica
%D 1980
%P 361-373
%V 42
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__42_3_361_0/
%G en
%F CM_1980__42_3_361_0
Chiarli, Nadia. Characterizations of certain singularities of a branched covering. Compositio Mathematica, Volume 42 (1980) no. 3, pp. 361-373. http://www.numdam.org/item/CM_1980__42_3_361_0/

[1] S.S. Abhyankar: Ramification theoretic methods in algebraic geometry. Ann. Math. Studies, 43. Princeton Univ. Press (1959). | MR | Zbl

[2] N. Bourbaki: Algèbre commutative. Ch. 3-4. Hermann. Paris (1961). | Zbl

[3] N. Bourbaki: Algèbre commutative. Ch. 5-6. Hermann. Paris (1964). | MR | Zbl

[4] N. Chiarli: Seminormalită e ramificazione. Rend. Sem. Mat. Torino Vol. 33. (1974-75) 259-268. | MR | Zbl

[5] N. Chiarli: On the seminormality of finite coverings of a normal scheme. J. Indian Math. Soc. 41. (1977) 143-148. | MR | Zbl

[6] S. Greco and C. Traverso: On seminormal schemes. Comp. Math. 40 (1980) 325-365. | Numdam | MR | Zbl

[7] H. Matsumura: Commutative Algebra. Benjamin. New York (1970). | MR | Zbl

[8] P. Samuel: Théorie algébrique des nombres. Hermann. Paris (1967). | MR | Zbl

[9] J.P. Serre: Corps locaux. Hermann. Paris (1968). | MR | Zbl

[10] I.R. Shafarevich: Basic algebraic geometry. Springer-Verlag (1977). | MR | Zbl

[11] C. Traverso: Seminormality and Picard group. Ann. Sc. Norm. Sup. Pisa 24. (1970) 585-595. | EuDML | Numdam | MR | Zbl